# SDR COMA0160837

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 3,828 hours, 3,844 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Stage of operation: CR
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT #5635.  APU OIL PRESSURE CAUTION MESSAGE.  ACFT MADE UNSCHEDULED LANDING DUE TO IDG DEFERRAL.INSPECTED APU OIL LEVEL AND OIL PRESSURESWITCH.  RAN APU FOR 30 MINUTES.  NO DEFECTS FOUND.  COULD NOT DUPLICATE.
